Numerical solution of stochastic Volterra integral equations by a stochastic operational matrix based on block pulse functions. (English) Zbl 1255.65247

Summary: We propose an efficient method for solving stochastic Volterra integral equations. By using block pulse functions and their stochastic operational matrix of integration, a stochastic Volterra integral equation can be reduced to a linear lower triangular system, which can be directly solved by forward substitution. The results show that the approximate solutions have a good degree of accuracy.


65R20 Numerical methods for integral equations
60H20 Stochastic integral equations
45R05 Random integral equations
Full Text: DOI


[1] Khodabin, M.; Maleknejad, K.; Rostami, M.; Nouri, M., Numerical solution of stochastic differential equations by second order Runge-Kutta methods, Mathematical and Computer Modelling, 53, 1910-1920 (2011) · Zbl 1219.65009
[3] Kloeden, P. E.; Platen, E., (Numerical Solution of Stochastic Differential Equations. Numerical Solution of Stochastic Differential Equations, Applications of Mathematics (1999), Springer-Verlag: Springer-Verlag Berlin) · Zbl 0752.60043
[4] Cortes, J. C.; Jodar, L.; Villafuerte, L., Numerical solution of random differential equations: a mean square approach, Mathematical and Computer Modelling, 45, 757-765 (2007) · Zbl 1140.65012
[5] Cortes, J. C.; Jodar, L.; Villafuerte, L., Mean square numerical solution of random differential equations: facts and possibilities, Computers and Mathematics with Applications, 53, 1098-1106 (2007) · Zbl 1127.65003
[6] Oksendal, B., (Stochastic Differential Equations. Stochastic Differential Equations, An Introduction with Applications (1998), Springer-Verlag: Springer-Verlag New York) · Zbl 0897.60056
[7] Holden, H.; Oksendal, B.; Uboe, J.; Zhang, T., Stochastic Partial Differential Equations (2009), Springer-Verlag: Springer-Verlag New York
[8] Berger, M. A.; Mizel, V. J., Volterra equations with Ito integrals I, Journal of Integral Equations, 2, 187-245 (1980) · Zbl 0442.60064
[9] Murge, M. G.; Pachpatte, B. G., On second order Ito type stochastic integrodifferential equations, Analele stiintifice ale Universitatii. I. Cuzadin Iasi, Mathematica, 25-34 (1984), Tomul xxx, s.I a · Zbl 0573.60048
[10] Murge, M. G.; Pachpatte, B. G., Succesive approximations for solutions of second order stochastic integrodifferential equations of Ito type, Indian Journal of Pure and Applied Mathematics, 21, 3, 260-274 (1990) · Zbl 0703.60062
[11] Zhang, X., Euler schemes and large deviations for stochastic Volterra equations with singular kernels, Journal of Differential Equations, 244, 2226-2250 (2008) · Zbl 1139.60329
[12] Jankovic, S.; Ilic, D., One linear analytic approximation for stochastic integro-differential eauations, Acta Mathematica Scientia, 30B, 4, 1073-1085 (2010) · Zbl 1240.60153
[13] Zhang, X., Stochastic Volterra equations in Banach spaces and stochastic partial differential equation, Acta Journal of Functional Analysis, 258, 1361-1425 (2010) · Zbl 1189.60124
[14] Yong, J., Backward stochastic Volterra integral equations and some related problems, Stochastic Processes and their Applications, 116, 779-795 (2006) · Zbl 1093.60042
[15] Maleknejad, K.; Tavassoli Kajani, M., Solving second kind integral equations by Galerkin methods with hybrid Legendre and block-Pulse functions, Applied Mathematics and Computation, 145, 623-629 (2003) · Zbl 1101.65323
[16] Maleknejad, K.; Mahmoudi, Y., Numerical solution of linear Fredholm integral equation by using hybrid Taylor and block-Pulse functions, Applied Mathematics and Computation, 149, 799-806 (2004) · Zbl 1038.65147
[17] Maleknejad, K.; Sohrabi, S.; Rostami, Y., Numerical solution of nonlinear Volterra integral equations of the second kind by using Chebyshev polynomials, Applied Mathematics and Computation, 188, 123-128 (2007) · Zbl 1114.65370
[18] Maleknejad, K.; Shahrezaee, M.; Khatami, H., Numerical solution of integral equations system of the second kind by block Pulse functions, Applied Mathematics and Computation, 166, 15-24 (2005) · Zbl 1073.65149
[19] Maleknejad, K.; Rahimi, B., Modification of block Pulse Functions and their application to solve numerically Volterra integral equation of the first kind, Communications in Nonlinear Science and Numerical Simulation, 16, 2469-2477 (2011) · Zbl 1221.65338
[20] Babolian, E.; Maleknejad, K.; Mordad, M.; Rahimi, B., A numerical method to solve Fredholm-Volterra integral equations in two dimensional spaces using block Pulse Functions and operational matrix, Journal of Computational and Applied Mathematics, 235, 14, 3965-3971 (2011) · Zbl 1219.65158
[21] Maleknejad, K.; Mahdiani, K., Solving nonlinear mixed Volterra-Fredholm integral equations with two dimensional block-pulse functions using direct method, Communications in Nonlinear Science and Numerical Simulation (2011) · Zbl 1222.65149
[22] Maleknejad, K.; Basirat, B.; Hashemizadeh, E., Hybrid Legendre polynomials and Block-Pulse functions approach for nonlinear Volterra-Fredholm integro-differential equations, Computers & Mathematics with Applications, 61, 9, 2821-2828 (2011) · Zbl 1221.65333
[23] Maleknejad, K.; Hashemizadeh, E.; Basirat, B., Computational method based on Bernestein operational matrices for nonlinear Volterra-Fredholm-Hammerstein integral equations, Communications in Nonlinear Science and Numerical Simulation, 17, 1, 52-61 (2012) · Zbl 1244.65243
[24] Jiang, Z. H.; Schaufelberger, W., block Pulse Functions and Their Applications in Control Systems (1992), Springer-Verlag · Zbl 0771.93016
[25] Prasada Rao, G., Piecewise Constant Orthogonal Functions and Their Application to Systems and Control (1983), Springer: Springer Berlin · Zbl 0518.93003
[26] Tudor, C.; Tudor, M., Approximation schemes for Ito-Volterra stochastic equations, Boletin Sociedad Matemática Mexicana, 3, 1, 73-85 (1995) · Zbl 0849.65102
[27] Etheridge, A., A Course in Financial Calculus (2002), Cambridge University Press · Zbl 1002.91025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.